# SDR SWAA080194

- Difficulty date: January 8, 2008
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 63,030 hours, 53,385 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Cap
- Part number: 6549892
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED DAL CHECK, FOUND AFT PRESSURE BULKHEAD DOME CAP CRACKED AT BS 1016, BETWEEN 12 O'CLOCK AND 6 O'CLOCK POSITION.  REPAIRED DOME CAP PER SRM.
